# SDR CA050601007

- Difficulty date: May 25, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 488 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7430 · Ignition Switching
- Part: Exciter
- Part number: 9550177760
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE IGNITER TEST ONE OF THE TOWERS FROM THE EXCITER UNIT FAILED TO PROVIDE IGNITION.  THE IGNITER WAS REMOVED AND REPLACED WITH NEW, WITH NO IGNITION. THE HARNESS WAS MOVED TO THE OTHER TOWER AND IGNITION WAS SUCCESSFUL . EXCITER WAS REPLACED, TEST REPEATED, AIRCRAFT RETURNED TO SERVICE.
